# SDR DL72S021252

- Difficulty date: October 27, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 69,866 hours, 52,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNK
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20DEF EMERGENCY LIGHT BROKEN, (FWD,RED)                CA RPLD LIGHT.
